zbMATH — the first resource for mathematics

On the propagation of polarization sets for systems of real principal type. (English) Zbl 0487.58028

58J47 Propagation of singularities; initial value problems on manifolds
58J40 Pseudodifferential and Fourier integral operators on manifolds
Full Text: DOI
[1] Duistermaat, J.J; Hörmander, L, Fourier integral operators, II, Acta math., 128, 183-269, (1972) · Zbl 0232.47055
[2] Hörmander, L, Fourier integral operators, I, Acta math., 127, 79-183, (1971) · Zbl 0212.46601
[3] Hörmander, L, The Weyl calculus of pseudo-differential operators, Comm. pure appl. math., 32, 359-443, (1979) · Zbl 0388.47032
[4] Kline, M; Kay, I.W, Electromagnetic theory and geometrical optics, (1965), Interscience New York · Zbl 0123.23602
[5] Sommerfeld, A, Optics, (1964), Academic Press New York
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.